Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Getting sticky drops, some time in urine or after urine. What is this ?

sir my AGE is 19...and i have never ever sex with any girl. but befor last 3 week.some sticky drops continuously coming from my urine organ. and the cut of the walls of organ are little bitt sweell.and i also have no pain in organ.i m using UREXIN tablets and citralka syrup since 4 days but no recovery i feell.i also have to go washroom after every 15 to 30 mins. please guide me WAITING,,
Asked On : Fri, 7 Oct 2011
Answers:  3 Views:  2240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello.Welcome.You are unnecessarily worrying as the sticky fluid you are passing is prostatic fluid and this is quiet natural for a young person,unmarried,to pass it.You don't have any UTI.Repeated going to washroom is due to your innocent heightened anxiety resulting from passing this fluid.Relax and forget it.Good luck.
Answered: Sat, 8 Oct 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
It seems that you might have got urinary infection.
It is also possible that due to not cleaning of smegma under the foreskin on glans
resulting dribbling from glans.
Go for urine check up for bacteria and sensitivity.
Clean smegma by averting fore skin daily while taking bath.
Take plenty of water.
Ok and bye.
Answered: Sat, 8 Oct 2011
I find this answer helpful
General & Family Physician Dr. Yogesh D's  Response
Thank you for posting your query.

You have provided with good information, I appreciate that. But to be able to provide you with an appropriate suggestion i need further information, so please answer the following...

1. Do you have any fever?

2. Do you have burning sensation while passing urine?

3. Do you have any rashes or tears on the skin on your penis?

4. Are you able to feel when your bladder is full?

5. Is your urine foul smelling?

6. Is the discharge(the sticky drops coming out) smelling bad?

7. You have mentioned that you have to go to washroom every 15 to 3o minutes. Is it to pass urine or just to clean up?

8. Have you consulted any doctor for this problem?

9. You have mentioned that you are taking UREXIN and CITRALKA. Are you taking these medicines after consulting your doctor?

Based on the description provided by you, I strongly feel that the sticky drops coming out of your organ is semen.

I do not think you have any serious problem.

I advice you to stop your medications right away, if you are taking them without a prescription from your doctor.

Please do write back to me with the answers to my questions, so that I will be able to guide you better.

Hope I have cleared all your queries.

Waiting for your response.

Answered: Sat, 8 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor